MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. UNKNOWN- FMC PRODUCT; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. UNKNOWN- FMC PRODUCT; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Model Number 050-95003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the patient¿s catheter during their cycler after ending their pd treatment.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The patient was advised to follow up with their peritoneal dialysis nurse (pdrn).Upon follow up, the pdrn stated that the cause of the leak was a hole in the plastic adapter.The patient was seen in the clinic where the tubing of the adapter was cut and replaced.Confirmed that fluid did not come in contact with the cycler.Per the clinic¿s procedure the patient was prescribed prophylactic antibiotics, cephalexin (250 milligrams, oral, three times a day for three days) confirmed that despite the prophylactic antibiotics, there were no symptoms, adverse events, or injuries requiring medical intervention required as a result of the reported event.Confirmed that the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed.The patient is continuing peritoneal dialysis therapy with no further issues.The adapter used by the patient was discarded and is not available for return for physical evaluation by the manufacturer.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Additional Manufacturer Narrative
Correction provided in d1, d4, and g4.Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius liberty cycler sets shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the patient¿s catheter during their pd treatment.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The patient was advised to follow up with their peritoneal dialysis nurse (pdrn).Upon follow up, the pdrn stated that the cause of the leak was a hole in the plastic adapter.The patient was seen in the clinic where the tubing of the adapter was cut and replaced.Confirmed that fluid did not come in contact with the cycler.Per the clinic¿s procedure the patient was prescribed prophylactic antibiotics, cephalexin (250 milligrams, oral, three times a day for three days) confirmed that despite the prophylactic antibiotics, there were no symptoms, adverse events, or injuries requiring medical intervention required as a result of the reported event.Confirmed that the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed.The patient is continuing peritoneal dialysis therapy with no further issues.The adapter used by the patient was discarded and is not available for return for physical evaluation by the manufacturer.
 
Additional Manufacturer Narrative
Correction provided in b5.
 
Event or Problem Description

Brand Name
UNKNOWN- FMC PRODUCT
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key17298928
Report Number0008030665-2023-00617
Device Sequence Number3864172
Product Code FKX
UDI-Device Identifier00840861100774
UDI-Public00840861100774
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number050-95003
Device Catalogue NumberUNKNOWN-FMCPRODUCT
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer08/04/2023
08/09/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/07/2023
08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; DELFLEX PD FLUID; DELFLEX PD FLUID; LIBERTY CYCLER SET ; LIBERTY CYCLER SET ; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER
Patient Age81 YR
Patient SexMale